# SDR 3FPY201810078004

- Difficulty date: October 4, 2018
- Submitted: October 8, 2018
- Operation: General aviation
- Filed by: Airflite Proprietary Limited, repair station 3FPY528C
- Aircraft: N881JC
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0044
- Aircraft time: 1,609 hours, 1,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 258FC18591
- Condition: Corroded
- Location: Fuselage
- Part time: 1,609 hours, 1,225 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD SEAT RAIL CORRODED - FOUND DURING C1-C12 INSPECTION. ASSESSED BY STRUCTURES AND SUPPORTS CONTINUED AIRCRAFT OPERATION FOR ANOTHER 100 FLIGHT HOURS WITH RESPECT TO CURRENT AIRFRAME TOTAL TIME (I.E. 1608.8+100.00 HOURS), OR UNTIL 3 JANUARY 2019, WHICHEVER EXPIRES FIRST - DAMAGED PART MUST BE REPLACED OR PERMANENTLY REPAIRED.
